PHILIPS ULTRASOUND, INC EPIQ DIAGNOSTIC ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Back to Search Results |
| Model Number |
989605488741 |
| Medical Device Problem Code |
Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the epiq cvx ultrasound system was unavailable during an unspecified critical procedure; the system displayed error messages.The procedure was able to be completed after multiple reboots of the system, and no patient or user was harmed as a result of the issue.The philips service engineer had the customer unplug the system¿s power and wait before powering on again to address the customer¿s immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.